miller at aries.scs.uiuc.edu
Wed Aug 9 13:46:03 EST 1995
manning at algoa.jsc.nasa.gov (Tom Manning) writes:
>I have been on a very intense Nutrasweet Diet as you have for several years as
>you have. I actually gave it up for about a month and noticed that all the
>symptoms I wasn't experiencing on aspartame I still did not experience.
>The first couple of days after giving it up I did suffer horrible headaches
>that would stop minutes after I had a cup of coffee. I have not had any aspartame
>in the past 20 or so hours and interestingly enough I have not had a single
>seizure in that time.
The headaches sound like caffeine withdrawl symptoms to me. Caffeine
can be addicting, in the sense that it's sudden withdrawl can cause
symptoms like intense headaches. There's usually no problem if you
withdraw from it more slowly a sudden cold turkey.
who isn't going to give up caffeine or Nutrasweet, because Diet Mountain
Dew is one of the few ways that we can tell there is a benevolent God :)
More information about the Neur-sci